ITEM METADATA RECORD
Title: Bounds for the optimal critical claim size of a bonus system
Authors: Depril, N ×
Goovaerts, Marc #
Issue Date: 1983
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:2 issue:1 pages:27-32
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science